Hyland's #8 Mag Phos 6X, 500 tabs
Hyland's #8 Mag Phos 6X, known as Magnesia Phosphorica, is a natural homeopathic dietary supplement and a cell salt that may help with relieving cramps and cramping, and contains Magnesium Phosphoricum 6X HPUS in a Acacia Gum and Lactose N.F base. It may help with pain, cramping, muscles, joints, rheumatism, legs, abdominal, nerves, flatulence, fever, sports injuries, wound healing, muscle tension and soreness, muscle spasms and twitching, headaches, backaches, sore and cracked lips, PMS symptoms, and menstrual cramps.
Est. 2-5 business days
(You Save: $1.23 : 10% Off)
Hyland's #8 Mag Phos 6X, known as Magnesia Phosphorica, is a natural homeopathic dietary supplement and a cell salt that may help with relieving cramps and cramping, mineral imbalances, a natural healing process, and contains Magnesium Phosphoricum 6X HPUS in a Acacia Gum and Lactose N.F base. It comes with tablets that dissolve immediately, is safe and non habit forming with no side effects, will not conflict with any medications, and does not contain aspirin and acetaminophen.
Hylands has been producing homeopathic remedies since 1903, and their products are made with natural ingredients, and contain no artificial flavors, dyes or parabens. Hyland's products are known to work to stimulate the body's own natural healing process. All of Hyland's products are considered to be safe, effective, and completely free of aspirin, acetaminophen or ibuprofen, and have no contraindications with other medications.
Hyland's #8 Mag Phos 6X may help with pain and cramping associated with muscles, joints, sciatica, rheumatism, legs, abdominal, nerves, eyes, flu, facial, flatulence, fever, hemorrhoids, sprains, sports injuries, and wound healing. It may help with muscle tension and soreness, muscle spasms and twitching, headaches, earaches, toothaches, backaches from low back to right thigh, sore and cracked lips, and PMS symptoms, such as menstrual cramps, breast tenderness, and bloating.
Adults & Children ages 7-12: 4 tablets. Children ages 2-6: 2 tablets. Dissolve under tongue 3 times a day. Use more frequently (every 15 minutes for up to 8 doses) with acute conditions. Store in a cool, dry place.
Do not use if safety seal is broken or missing. Keep out of reach of children. If you are pregnant or nursing, please consult your healthcare professional before using this product.
What sets Megavits apart from the Competition? We are a family-owned business that operates entirely from our brick-and-mortar storefront located in central FL. We are not a warehouse facility - everything we sell is stocked on the shelves in our store in a comfortable A/C environment. Items necessary to be kept in refrigeration are done so until the point they are shipped. We order everything directly from the manufacturers or from reliable distributors who send us the freshest inventory available. We also provide the highest level of customer service you will find anywhere. We care about what we do, we strive for customer satisfaction, and we'll never stop giving our full efforts to that cause. Thank you for choosing us!